# SDR FDEA201603130913

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,105 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 740 - 755, L2 DOOR CUT OUT LOWER SILL, INNER CHORD FOUND CORROSION.  COMPLIED WITH PART 1 OF EA F-5310-T0324494 REV A. THREE EACH FASTENER HOLES ON MED L2 LOWER MAIN SILL INNER CHORD.  REPAIR CLASSIFIED AS MAJOR.
